Estimates of the Kolmogorov Widths of Classes of Analytic Functions Representable by Cauchy-Type Integrals. II
Abstract
In normed spaces of functions analytic in the Jordan domain Ω⊂ℂ, we establish exact order estimates for the Kolmogorov widths of classes of functions that can be represented in Ω by Cauchy-type integrals along Γ = ∂Ω with densities f(·) such that f∘Ψ∈LΨβ,p(T) . Here, Ψ is a conformal mapping of C∖¯Ω onto {w: |w| > 1}, and LΨβ,p(T) is a certain subset of infinitely differentiable functions on T = {w: |w| = 1}.Downloads
Published
25.03.2001
Issue
Section
Research articles
How to Cite
Romanyuk, V. S. “Estimates of the Kolmogorov Widths of Classes of Analytic Functions Representable by Cauchy-Type Integrals. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 3, Mar. 2001, pp. 346-55, https://umj.imath.kiev.ua/index.php/umj/article/view/4257.